# SDR DALA2021111607080

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 83,082 hours, 26,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 EMERG EXIT "UNARMED" LIGHT ILLUM. WITH SWITCH IN ARMED POS. STARTED ENGINES AND LIGHT EXTINGUISHER. CONTACTED MCC. SYSTEM RETURNED TO NORMAL. NO FURTHER FAULT NOTIFICATIONS. CORRECTIVE ACTION: INFO NOTED BY MX. (8075970)
